# SDR DALA2021031001366

- Difficulty date: February 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 52,141 hours, 35,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO LOWER DOOR JAMB IS CORRODED IN NUMEROUS PLACES - MARKED. MAINTENANCE REPAIRED REF B717 SRM 53-20-15-2R PROCEDURE 7. (LP #1725722)
